Chapped Lips With Burning, Soreness And Itching?
Hello, it’s been 3 days since my lips are chapped with burning, soreness and itching. Then I went to the health center and was given the drug GOM borax glycerin. At night I apply it on my lips and in the morning the burning, stinging and itching has subsided, but my chapped lips are peeling off and bleeding a little. Can I still use the drug on the injured area or should I stop using it?
Thanks for the question. Lips are an area that gets dry and cracked easily because they don't contain oil glands. Chapped lips can be caused by sun exposure, exposure to low humidity, lip licking habits, dehydration, allergies, and side effects of medications. Borax glycerin is one of the drugs that can be used to treat this condition. Borax and glycerin act as a disinfectant / antiseptic that can be used on wounds. You can continue using this medicine. In addition, please also make recommendations:
meet your body's fluid needs by consuming more water avoid the habit of licking your lips avoid using lipstick Avoid eating spicy and oily foods do not try to exfoliate your skin You can also use coconut oil to moisturize your lips If this complaint does not improve within 1 week, please come back consult a doctor.
Hope this information is useful.